# SDR DALA2023080806437

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL AT FLOOR SUPPORTS RH SIDE: #1 FROM STA Y=148 TO STA Y=200 AND - X7, #4 FROM STA Y=180 AND -X26, AND #6 FROM STA Y=160 TO STA Y=200 AND -X53 AT PAX CABIN WERE FOUND OUT OF LIMITS. SUMMARY OF NRC 00437: CORROSION LEVEL 2. FLOOR SUPPORTS RH SIDE: #1 FROM STA Y=148 TO STA Y=200 AND -X7, #4 FROM STA Y=180 AND -X26, AND #6 FROM STA Y=160 TO STA Y=200 AND -X53 AT PAX CABIN WERE REPLACED PER DRAWING 9936534 REV BW AND PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G PAR 10. (LP #2903456)
